# SDR DALA2025111808432

- Difficulty date: November 17, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N418DX
- Make and model: Airbus A330-941
- Aircraft serial: 2010
- Aircraft time: 17,237 hours, 2,004 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tee Angle
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAMES 61 - 62  TEE CHORD BETWEEN STGR 2-3R DAMAGED.   REPLACED IAW ERA 628197-14 REV O. (1308708)
